# SDR SIMA200307002

- Difficulty date: March 8, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N507AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10059
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 533405
- Part serial: NGL100
- Condition: Inoperative
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DFW - FLT 9800 - DURING APPROACH, THE LANDING GEAR WOULD NOT EXTEND WHEN GEAR WAS SELECTED DOWN.  CREW WAS ABLE TO EXTNED LANDING GEAR AFTER USING LANDING GEAR MANUAL RELEASE AS PER CHECKLIST IN ABNORMAL SECTION VOL 1.  MAINTENANCE REMOVED AND REPLACED THE MAIN LANDING GEAR SELECTOR VALVE IAW CRJ MM.  OPERATIONAL CHECK WAS SATISFACTORY AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
